Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 9, 2021Hancock County, Putnam County, Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 3:43 PM EDT for Hancock County, Putnam County, Warren County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 3:43 PM EDT (19:43 UTC)
Expired
Jul 9, 2021, 4:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Hancock County, GA, Putnam County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

088 
WWUS82 KFFC 091943
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 9 2021
 
GAZ050-051-059>062-072>074-092015-
Taliaferro GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Warren GA-Jones GA-Jasper GA-Greene GA-
343 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHWESTERN WASHINGTON...PUTNAM...NORTHERN BALDWIN...HANCOCK...
SOUTHWESTERN WARREN...NORTHEASTERN JONES...SOUTHEASTERN JASPER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT...a line of strong thunderstorms extended from near 
Springfield to Devareux and Willard, moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects.

Some locations in the path of these storms include
Milledgeville, Eatonton, Warrenton, Sparta, White Plains, Norwood,
Camak, Reynolds at Lake Oconee, Liberty, Meriwether, Springfield,
Hamburg State Park, Shoals, Beulah, Resseaus Crossroads, Powelton,
Plant Harlee Branch, Shoulderbone, Ethridge and Devereux.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3327 8271 3325 8276 3323 8275 3305 8294
      3312 8363 3327 8364 3335 8357 3350 8285
      3344 8257 3342 8255
TIME...MOT...LOC 1942Z 300DEG 19KT 3342 8286 3318 8315 3323 8350 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:01 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 9, 2:01 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
201 PM EDT Fri Jul 9 2021

.UPDATE...

Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1119 AM EDT Fri Jul 9 2021/

UPDATE...

A cluster of showers and thunderstorms has entered far north
Georgia ahead of a disturbance traversing the upper level
northwesterly flow, and will continue to descend southward into
the forecast area over the next several hours. The 12Z morning
sounding indicates some modest cooling at the mid levels. This,
combined with dewpoints in the upper 60s to low 70s and
temperatures reaching into the 80s, will serve to destabilize the
airmass through the rest of this morning and afternoon. SBCAPE
values have already increased to near 2000 J/kg and will increase
further to 3000-3500 J/kg by mid-afternoon. As a result, isolated
storms within this cluster could become strong to severe, and
capable of producing damaging wind gusts, along with frequent
lightning and heavy rain.

King

PREV DISCUSSION... /Issued 715 AM EDT Fri Jul 9 2021/

PREV DISCUSSION... /Issued 340 AM EDT Fri Jul 9 2021/

Morning Area Forecast Discussion...

SHORT TERM /Today through Saturday/...
500mb analysis shows a trough along the southeastern seaboard with
NW flow aloft across the CWA. The NW flow aloft will remain in place
through Saturday. The models are progging several upper disturbances
to drop SE in the flow, each potentially enhancing convective
development, especially along a weak surface front/trough dropping
south across northern portions of the state.

The weak surface boundary currently stretches from the southern Ohio
Valley back through the Lower Mississippi River Valley. The boundary
should slowly slip south through today and begin approaching
northern GA late this afternoon. Do think some of the models are a
little too fast with the southward progression. The front/trough
should remain across northern GA through Saturday.

PWATs remain pretty high and are averaging 2"+ through the period.
There will be abundant moisture/heating for afternoon/evening
convection. Each little disturbance aloft in the mid level flow will
help steepen lapse rates a bit, with some marginal values later this
afternoon. A little better lapse rates are progged on Saturday,
especially north of I-20. Boundary layer winds remain light, so any
storms that develop will be capable of producing locally heavy
rainfall. A few strong thunderstorms are possible and an isolated
severe thunderstorm isn't out of the question, but organized severe
weather is not anticipated through Saturday.

NListemaa

LONG TERM /Saturday Night through Thursday/...
No major forecast concerns expected through the long term period
with daytime temps slightly below normal and rain chances slightly
above normal.

Bermuda high firmly set up to the east with a cutoff upper low
developing and remaining stationary over the Midwest Sunday,
opening up and lifting NE possibly on Monday. A couple weak
tropical waves possibly pushing in from the ESE along the
southwestern periphery of the Atlantic upper ridge into the
southeast. No current model or NHC guidance suggest any
development of these waves or others in the Atlantic basin. While
there likely wont be any developed tropical systems, the moisture
content will remain above average with PW values around or even a
bit above 2.0 in, as noted in prev discussions. Any daytime
convection that develops will have very heavy rain with intense
rainfall rates of 2 in/hr and isolated total amounts 3 in.

Previous long term discussion from yesterday follows...

SNELSON

PREV DISCUSSION... /Issued 335 AM EDT Thu Jul 8 2021/

LONG TERM /Saturday through Thursday/...

The story through the long term period will be scattered to numerous
showers and storms each afternoon and evening as the forecast area
remains entrenched in a warm, tropical air mass. PWATs through the
period are progged to range from 1.5" to just over 2.0", which is
approaching the daily maximum value per sounding climo.

The upper-level pattern will transition from weak flow on Saturday
to meridional flow on Sunday as an upper low/trough digs across the
central U.S. while the Bermuda High edges over the Eastern Seaboard.
This will be the setup through Monday, with these two features
promoting broad ascent and continued moisture advection across the
CWA. As a result, will maintain chance to likely PoPs through the
weekend.

The upper trough will lift to the northeast over the course of
Monday through Wednesday as the western extent of the Bermuda High
spreads further across the Eastern Seaboard. Moisture advection
around the western periphery of the high will keep the CWA in a
soupy air mass. Daytime heating will generate scattered to numerous
showers and storms each day through the remainder of the period. A
few storms each day could be strong with the primary threats being
locally heavy rainfall, frequent lightning, and gusty winds.
Widespread severe weather is not anticipated at this time, as upper-
level support/dynamics will be lacking.

Martin

&&

.AVIATION...
18Z Update...
Numerous SHRA/TSRA is ongoing across northern Georgia and will
continue to push south through the afternoon. There is a TEMPO for
TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z
when the main cluster of storms is expected to arrive. Precip
chances are expected to diminish after sunset and come to an end
by midnight. Mainly VFR conditions are ongoing, along with MVFR
ceilings and visibility restrictions where SHRA/TSRA occurs. Some
scattered MVFR level clouds are anticipated on Saturday morning.
Winds will be mainly W through the period at 6-10 kts, with the
exception of variable gusts near any SHRA/TSRA.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  70  90  71 /  40  30  40  10
Atlanta         88  71  88  71 /  60  30  40  10
Blairsville     80  65  83  65 /  60  20  50  20
Cartersville    87  69  89  70 /  60  40  30  20
Columbus        91  71  91  71 /  40  30  30  10
Gainesville     87  70  88  70 /  60  30  40  10
Macon           92  71  90  71 /  40  30  30  10
Rome            87  70  89  71 /  60  30  40  20
Peachtree City  88  70  88  70 /  50  30  30  10
Vidalia         91  73  89  72 /  40  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa/King
LONG TERM....SNELSON
AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1132 AM EDT Fri Jul 9 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1132 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon and evening. In addition, a few strong to
severe thunderstorms will be possible, capable of producing
damaging wind gusts, as well as frequent lightning and small hail.
Very heavy rainfall could also occur with stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms with very heavy rainfall are
expected across north and central Georgia Friday through Thursday,
mainly in the afternoon and evening. A few storms may become
strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 9, 3:03 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Fri Jul 9 2021

GAZ014-021>023-032>035-043>045-047-055-091930-
Dawson GA-Walton GA-Forsyth GA-Gwinnett GA-South Fulton GA-Hall GA-
North Fulton GA-Douglas GA-Barrow GA-Cobb GA-Clayton GA-Cherokee GA-
DeKalb GA-
303 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTHWESTERN
WALTON...FORSYTH...GWINNETT...SOUTH FULTON...SOUTHWESTERN HALL...
NORTH FULTON...NORTHEASTERN DOUGLAS...WESTERN BARROW...COBB...
NORTHWESTERN CLAYTON...EASTERN CHEROKEE AND NORTHWESTERN DEKALB
COUNTIES UNTIL 330 PM EDT...

At 302 PM EDT...a line of strong thunderstorms extended from near
Ball Ground to Alpharetta and Austell, moving southeast at 30 mph.

  HAZARD...30 to 40 mph wind, up to penny sized hail. frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Lawrenceville, Cumming, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East
Point, Milton, Duluth, Sugar Hill, Forest Park, Snellville, Suwanee,
Riverdale and College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8393 3413 8383 3378 8375 3384 8430
      3357 8437 3377 8477 3379 8475 3379 8472
      3381 8472 3405 8447 3413 8436 3438 8436
      3438 8430
TIME...MOT...LOC 1902Z 301DEG 28KT 3434 8427 3411 8418 3398 8424 3375
8468

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 9, 3:06 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Fri Jul 9 2021

GAZ038-039-049>051-059>062-091930-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Oglethorpe GA-Jasper GA-Greene GA-
306 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
SOUTHEASTERN MORGAN...PUTNAM...HANCOCK...WARREN...SOUTHEASTERN
OGLETHORPE...JASPER AND GREENE COUNTIES UNTIL 330 PM EDT...

At 305 PM EDT...a line of strong thunderstorms extended from near
Tignall to Washington, Eatonton and Monticello, moving east at 25
mph.

  HAZARD...30 to 40 mph wind, up to penny sized hail, frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Washington, Greensboro, Monticello, Warrenton, Sparta,
Crawfordville, Union Point, Tignall, Woodville, White Plains, Siloam,
Shady Dale, Norwood, Rayle, Sharon, Camak, Reynolds at Lake Oconee,
Phoenix and Liberty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8248 3366 8251 3364 8256 3365 8258
      3363 8258 3363 8262 3361 8265 3344 8257
      3313 8308 3316 8314 3325 8358 3336 8386
      3341 8384 3343 8381 3356 8321 3398 8275
      3398 8265 3386 8261 3387 8257 3383 8260
TIME...MOT...LOC 1905Z 291DEG 21KT 3394 8266 3369 8272 3330 8341 3335
8377

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 9, 3:11 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Fri Jul 9 2021

GAZ034-045>049-055-057-091930-
Morgan GA-Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-
Newton GA-Henry GA-
311 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHERN
WALTON...ROCKDALE...NORTHEASTERN CLAYTON...SOUTHEASTERN DEKALB...
SOUTHERN GWINNETT...NEWTON AND HENRY COUNTIES UNTIL 330 PM EDT...

At 310 PM EDT...a line of strong thunderstorms extended from near
Walnut Grove to Stockbridge, moving southeast at 55 mph.

  HAZARD...35 to 45 mph wind, up to penny sized hail, frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Conyers, Monroe, Covington, Jonesboro, Madison,
Stockbridge, Riverdale, Morrow, Social Circle, Lake City, Oxford,
Lithonia, Porterdale, Walnut Grove, Rutledge, Newborn, Mansfield,
Jersey and Lakeview Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8441 3382 8407 3378 8375 3377 8357
      3353 8349 3350 8364 3353 8368 3349 8368
      3349 8369 3350 8371 3349 8371 3347 8375
      3343 8392 3345 8393 3343 8395 3338 8416
TIME...MOT...LOC 1910Z 295DEG 49KT 3378 8382 3368 8384 3353 8427

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 9, 3:24 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Fri Jul 9 2021

GAZ025-034-035-037-046>049-057>059-092000-
Butts GA-Morgan GA-Jackson GA-Walton GA-Rockdale GA-Barrow GA-
Gwinnett GA-Jasper GA-Oconee GA-Newton GA-Henry GA-
324 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...MORGAN...
SOUTHWESTERN JACKSON...WALTON...ROCKDALE...BARROW...EASTERN
GWINNETT...NORTHERN JASPER...OCONEE...NEWTON AND HENRY COUNTIES UNTIL
400 PM EDT...

At 323 PM EDT...a line of strong thunderstorms was along a line
extending from near Hog Mountain to Nicholasville to Jersey to near
Magnet to Eagles Landing, moving east at 20 mph.

  HAZARD...35 to 45 mph wind, up to penny sized hail, frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, McDonough, Conyers, Winder, Monroe, Covington,
Madison, Watkinsville, Stockbridge, Sugar Hill, Snellville, Buford,
Loganville, Braselton, Auburn, Dacula, Social Circle, Grayson,
Statham and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8392 3410 8387 3411 8385 3408 8358
      3394 8352 3390 8339 3350 8340 3333 8398
      3348 8429 3355 8429 3355 8426 3363 8414
      3362 8411 3367 8409 3377 8394 3413 8403
TIME...MOT...LOC 1923Z 289DEG 19KT 3409 8395 3387 8375 3370 8380 3359
8398 3352 8421

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 9, 3:32 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Fri Jul 9 2021

GAZ032>034-043>046-054-055-057-092000-
Fayette GA-North Fulton GA-Douglas GA-Rockdale GA-Cobb GA-Clayton GA-
DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
332 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...DOUGLAS...ROCKDALE...SOUTHERN COBB...CLAYTON...DEKALB...
SOUTHWESTERN GWINNETT...NORTHWESTERN HENRY AND SOUTH FULTON COUNTIES
UNTIL 400 PM EDT...

At 331 PM EDT...strong thunderstorms extended from near Tucker to
near Panthersville across Atlanta to Hapeville and Chattahoochee
Hills, moving east at 40 mph.

  HAZARD...Winds up to 40 mph, frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur,
Fayetteville, Conyers, Jonesboro, Sandy Springs, Smyrna, Dunwoody,
East Point, Stockbridge, Union City, Forest Park, Snellville,
Riverdale, College Park, Fairburn and Lilburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3370 8484 3392 8451 3395 8432 3396 8398
      3381 8395 3379 8398 3375 8393 3360 8412
      3343 8444 3348 8462 3350 8461 3351 8462
      3351 8474 3353 8482 3355 8483 3357 8481
      3358 8488
TIME...MOT...LOC 1931Z 288DEG 36KT 3386 8426 3368 8425 3364 8439 3360
8478

WIND...40MPH
Special weather statement, Jul 9, 3:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 9 2021

GAZ050-051-059>062-072>074-092015-
Taliaferro GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Warren GA-Jones GA-Jasper GA-Greene GA-
343 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHWESTERN WASHINGTON...PUTNAM...NORTHERN BALDWIN...HANCOCK...
SOUTHWESTERN WARREN...NORTHEASTERN JONES...SOUTHEASTERN JASPER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT...a line of strong thunderstorms extended from near
Springfield to Devareux and Willard, moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Milledgeville, Eatonton, Warrenton, Sparta, White Plains, Norwood,
Camak, Reynolds at Lake Oconee, Liberty, Meriwether, Springfield,
Hamburg State Park, Shoals, Beulah, Resseaus Crossroads, Powelton,
Plant Harlee Branch, Shoulderbone, Ethridge and Devereux.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3327 8271 3325 8276 3323 8275 3305 8294
      3312 8363 3327 8364 3335 8357 3350 8285
      3344 8257 3342 8255
TIME...MOT...LOC 1942Z 300DEG 19KT 3342 8286 3318 8315 3323 8350

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:12 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton48 min
Jul 8, 9:56 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Rockdale49 min
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCWhitfield22 min
Jul 9, 11:47 AM EDTSpecial Weather StatementFFCMurray43 min
Jul 9, 12:29 PM EDTSpecial Weather StatementFFCFannin, Gilmer31 min
Jul 9, 12:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Jul 9, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 9, 1:24 PM EDTSpecial Weather StatementFFCHall36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCChattooga33 min
Jul 9, 1:37 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 9, 1:59 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Jul 9, 2:11 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon34 min
Jul 9, 2:18 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton27 min
Jul 9, 2:22 PM EDTSpecial Weather StatementFFCPolk8 min
Jul 9, 2:28 PM EDTSpecial Weather StatementFFCMorgan, Oconee47 min
Jul 9, 2:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more27 min
Jul 9, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe, Wilkes24 min
Jul 9, 2:40 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more35 min
Jul 9, 2:47 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton28 min
Jul 9, 3:03 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Fulton, Gwinnett27 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more24 min
Jul 9, 3:11 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale19 min
Jul 9, 3:24 PM EDTSpecial Weather StatementFFCBarrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more36 min
Jul 9, 3:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Douglas, Fulton28 min
Jul 9, 4:04 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Spalding41 min
Jul 9, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam45 min
Jul 9, 4:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more50 min
Jul 9, 5:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson40 min
Jul 9, 5:20 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen40 min
Jul 9, 5:34 PM EDTSpecial Weather StatementFFCBibb, Crawford11 min
Jul 9, 5:44 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more46 min
Jul 9, 5:56 PM EDTSpecial Weather StatementFFCEmanuel, Toombs, Treutlen34 min
Jul 9, 6:28 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more62 min
Jul 9, 7:10 PM EDTSpecial Weather StatementFFCTelfair, Wilcox65 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCMuscogee46 min
Jul 9, 7:26 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Wheeler34 min
Jul 9, 7:34 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jul 9, 7:59 PM EDTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Schley46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.